MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER
Model Number 5010024
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Spinal Column Injury (2081); Great Vessel Perforation (2152); Bowel Perforation (2668)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Venatech lp filter implanted into patient on or about (b)(6) 2004 after being diagnosed with dvt and pe.On or about (b)(6) 2021 patient underwent a computerized tomography scan of his abdomen.Examination by a qualified expert radiologist showed multiple struts perforations through wall of his inferior vena cava with one strut abutting the duodenum, it also showed a strut in contact with a vertebral body causing a bony reaction.Patient is at risk for future migrations, fractures and perforations from the retained venatech lp filter, and faces numerous health risks, including the risk of death.Patient will require ongoing medical care and monitoring for the rest of his life.It should be noted the actual product code was not listed in the document and a batch number was not provided to assist in verify the actual product code.The product code used is the code for the vena tech lp filter as listed in the document.
 
Additional Manufacturer Narrative
Batch history review: batch unknwon investigation: the device is not available for evaluation.No x-ray pictures sent for examination.Conclusion: without any element, no thorought investigation is possible the complaint database has been reviewed for the last 6 years.This type of incident is very rare.No corrective action is currently envisaged.

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou, 86360
FR   86360
MDR Report Key15692028
Report Number9612452-2022-00050
Device Sequence Number6763854
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5010024
Device Catalogue Number5010024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown